Get your Health question answered in 3 easy steps

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes fatigue after having Belviq?

Answered by
Dr.
Dr. Srikanth Reddy

Psychiatrist

Practicing since :2007

Answered : 2770 Questions

default
Posted on Mon, 25 Aug 2014 in Medicines and Side Effects
Question: I have recently started belviq and I am completely wiped out. Does this go away or is it just the wrong pill for me. My dr says it will go away but this is starting to depress me. I am a high energy lady is this why people stop it or will it really go away. This has happened once with lexapro which I stopped after a week or two
doctor
Answered by Dr. Srikanth Reddy 2 hours later
Brief Answer:
Not. known side effect

Detailed Answer:
Hello,

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

Well "getting wiped out" is not a commonly reported side effect of belviq. In fact in most of the patients, they have reported only headache and nausea with the medicines and generally the medicine has a good tolerability.
If it is causing alot of troubke to you then it would be wise to discontinue it and opt for other better weight reduction measures like exercise and diet restriction.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.

In future if you wish to contact me directly, you can use the below mentioned link:

bit.ly/dr-srikanth-reddy



Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Lexapro

doctor1 MD

Years ago, I was on a medication called Lexapro or the sister version Celexa. It had two bad side effects for me. One was I could not get a decent erection. (I do want to be a man). The other was hair loss in my perineum area. I had a forest there. I felt really less a man.

doctor1 MD

I have problem with staying hard while having sex. I take the following meds. Is there any medication that i would be able to take for this problem.



thAMLODIPINE BESYLATE-BENAZEPRIL 10MG-20MG Hypertension (morning 1x)

TEVETEN HCT 600-12.5MG Hypertension (night 1x)

Lexapro Tabs 10MG (morning half)

Lunesta Tabs 3MG Sleep (night 1x)

LANSOPRAZOLE 30 MG Stomach (morning 1x)

ere any medication that i would be able to take for this problem.

doctor1 MD

I am constantly feeling nauseous. I wake up and have a gag feeling. This has been going on for 3/4 weeks now. I burp all the time which helps relieve the nauseousness. I do fight anxiety from time to time and started taking Lexapro again. Was on it for years but stopped. The day I started taking Lexapro is when I started the gagging feeling. I stopped taking them 3 days later. Now weeks later I still feel nauseous. I am not having any symptoms of anxiety that i normally do. My stomach isn't upset. No diarrhea. I am 25 years old. I am about 5'6" 180lbs. People have said that it may be anxiety or it may be severe acid reflux.

doctor1 MD

HI I am experiencing cramps in my calves. It just started about a week ago and getting worse. I have been doing stretches and doesn't seem to work. My doctor switched me from lexapro to zoloft , could the zoloft be doing this or is this a vitamin...

doctor1 MD

I have an very severe anxiety disorder and am taking 5mg of diazepam twice a day and it is not helping me that much with my anxiety.....One dr. gave me zoloft several years ago, and worked well except for weight gain. I have a new dr. right now...

doctor1 MD

Currently taking Zonegram for migraines, lexapro for mild depression and cymbalta for mild depression a anxiety . along with adderall for years i have been complaining of not being able to find words, and forgetfullness. I was tested about 1 year...

doctor1 MD

I stopped taking lexapro about a month ago and most of the side effects are gone (zaps etc.). I had a couple panic attacks when i was weaning off the medication. Today my heart has been racing a bit. Could it still be the weaning? Also, my period started today. Could that be it? I am 44. I had an EKG and a heart Echo done recently and they were fine.